On statistical approximation properties of the Kantorovich type Lupaş operators

DOĞRU O., Kanat K.

Mathematical and Computer Modelling, vol.55, no.3-4, pp.1610-1621, 2012 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3-4
  • Publication Date: 2012
  • Doi Number: 10.1016/j.mcm.2011.10.059
  • Journal Name: Mathematical and Computer Modelling
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1610-1621
  • Keywords: Bernstein operators, Modulus of continuity, Q-Bernstein operators, The Korovkin type approximation theorem
  • Ankara Haci Bayram Veli University Affiliated: No


In this study, a Kantorovich type generalization of Lupaş operators is introduced. Then the Korovkin type statistical approximation properties of these operators are investigated. Finally, the rates of statistical convergence of this modification are also studied. © 2011 Elsevier Ltd.